# SDR 9811101159

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1509-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON INTERIOR SURFACE SKIN AT CENTER WHEEL WELL, LONGERON 48L TO 48R, FS 1509 TO 1521.  REPAIRED PER EA 11-161113, MFG PART NUMBER AYB7065-.
